# SDR AT0100067

- Difficulty date: January 3, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SIDE WALL PANEL BEHIND G1 GALLEY IS CORRODED.  REMOVED CORROSION, FABRICATED REPLACEMENT PANEL IAW B737 SRM 53-00, 51-40-3, 51-10-2, 51-30-2.
